# SDR USAA2012111900006

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ESCAPE SLIDE COVER CASE IS CRACKED.  REMOVED AND REPLACED L-1 DOOR ESCAPE SLIDE COVER ASSY IAW B737 AMM 25-61-35-002-005 AND B737 AMM 25-61-35-402-007.  L-1 DOOR ESCAPE SLIDE COVER GIRT BAR STOWAGE BRACKET REPLACED WHEN SERVICEABLE L-1 DOOR ESCAPE SLIDE COVER ASSY WAS INSTALLED.
